Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: klonopin  (Read 243 times)

0 Members and 1 Guest are viewing this topic.

Offline forever young

  • Full Member
  • ***
  • Posts: 219
  • Rec's: 0
  • Personal text
    • Poke This Member
klonopin
« on: July 09, 2014, 08:53:15 PM »
I have been taking klonopin as needed and I haven't taken it but three times. the first 2 being 1/2 .5 tablet. tonight I decided to take the whole .5 after about 3 hrs I am dizzy a little when I walk. I haven 't got very sleepy yet maybe a little. I have never taken klonopin and didn't know what to expect. I have never taken many benzos I have been afraid of all the negative talk about them. I have suffered thru trying to get back on an anti depressant for over a year now. is that normal to be dizzy ? I noticed last time had a dry mouth. I just wish the Zoloft would start working. I am 2 wks on 100 mgs.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4568
  • Country: au
  • Rec's: 105
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: klonopin
« Reply #1 on: July 09, 2014, 09:15:49 PM »
I have been taking klonopin as needed and I haven't taken it but three times. the first 2 being 1/2 .5 tablet. tonight I decided to take the whole .5 after about 3 hrs I am dizzy a little when I walk. I haven 't got very sleepy yet maybe a little. I have never taken klonopin and didn't know what to expect. I have never taken many benzos I have been afraid of all the negative talk about them. I have suffered thru trying to get back on an anti depressant for over a year now. is that normal to be dizzy ? I noticed last time had a dry mouth. I just wish the Zoloft would start working. I am 2 wks on 100 mgs.

It might be that the higher Klonopin dose, but it could equally be from heightened stress, perhaps from worrying about taking the larger dose. Dry-mouth is one of the rarer BZD side-effects, but a relatively common symptom of anxiety. I could also be a Zoloft side-effect.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline 2sungo

  • Sr. Member
  • ****
  • Posts: 327
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: klonopin
« Reply #2 on: July 09, 2014, 09:41:26 PM »
I doubt that that much klonopin would cause the things your are experiencing but I think anxiety could definitely cause both dizziness and dry mouth, as could the Zoloft if it isn't working yet to reduce the anxiety.  Klonopin will lower your blood pressure somewhat, so if you already have low blood pressure it might make you a bit dizzy at first, but in my experience it doesn't do that as much as anxiety and some ADs (not Zoloft once its working) do.  You are on a small dose, .5 is not much, it might help with sleep but it also might not be enough.  If the Zoloft works fully you may not need the klonopin eventually. 
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 1037
  • Country: us
  • Rec's: 22
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: klonopin
« Reply #3 on: July 09, 2014, 10:01:15 PM »
Hi Forever Young, :action-smiley-065:

You are making great progress, you are facing your fears of Benzodiazepines - you have gone from afraid to use it, to already having used it 3 times :grinning-smiley-003:

Great Progress, I know we have spoken before, I am so proud of you for your courage  :action-smiley-065:

What you experiencing is perfectly normal...  Again, you are on a very low and safe dose  :yes:

Once your body starts to adapt the Klonopin, you will soon start to reap the benefits of this wonderful medication, in controlling your anxiety at the same time - it will help you stay on Zoloft until it kicks in.

When you took 1/2 the tablet, did you feel any decrease in your anxiety level ... later throughout the day. ?

Keep up the great work - I am so excited for you, Keep up the great progress you are making :grinning-smiley-003:

Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline forever young

  • Full Member
  • ***
  • Posts: 219
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: klonopin
« Reply #4 on: July 10, 2014, 07:50:50 AM »
2sungo I thought .5 was a medium dose. I am prescribed 2 x a day. I have only take it once the 3 times. I just am afraid I can't get off it.
never quit  when I took the 1/2 tablet it did help me. I have been taking it when I have those weird weak spells some times my heart feels weird and I think something is wrong with it. so yesterday afternoon I decided to take the whole tablet.
I was hoping Zoloft would control these spells I don't seem to get a lot of anxiety until the spells start.
would the klonopin help me face my fear of going out of town? I may eventually have to go to a larger city I haven't been to in 20 yrs. this is my worst fear. can the klonopin keep me from freaking out.
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 1037
  • Country: us
  • Rec's: 22
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: klonopin
« Reply #5 on: July 10, 2014, 12:05:02 PM »
Hi Forever Young,

I willing to bet on it  :bigsmile: - I was able to get out of my house after taking (Valium) which is in the same family of medications as Klonopin, and not only get out of my house, but actually go to a busy mall, and actually have lunch and then go shopping around the stores.

For someone who suffers from agoraphobia - that is a MAJOR ACCOMPLISHMENT  :yes:

Klonopin is long lasting benzodiazepine - and it is one of the easiest medications to taper off from (versus Xanax - which is a short lasting medication and a little tougher to taper off) in my experience.

Just to give you an example you being prescribed by your dr. - .5 mg 2x per day = 1 mg per day. (which might be too low - but we will wait and see on how your body responds to it) -  I remember taking Klonopin (3 mg - 6 mg per day) depending on the level of my panic attacks.

The maximum dose of Klonopin is 20 mg daily. And believe me - you will never reach that number - and your Dr. would never prescribe you a dosage that high.  :happy0151:

I have successfully, taken Klonopin, Valium, Lorazepam, and Xanax - and was able to taper successfully off all of them throughout the last 20+ years without much problem.  The biggest reason I was able to do this, was I used these medications responsibly (taking the proper dosages) and not abusing them.   WHICH IS WHAT YOU ARE DOING - YOU ARE USING THEM RESPONSIBLY! - AND YOUR WORKING WITH YOUR DR.!    :yes:

You are doing all the right things ! :action-smiley-065:

All you and I need, is enough to help calm down our anxiety so we can live a normal, healthy life - we are not trying to "get high" on this stuff  :sprachlos020:

I made a post earlier, for some of us, who were not getting our doctors to prescribe us the proper medications - there is a good section in there, that has a table that compares an ADDICT vs. Pain Patient - I think will be helpful....

http://www.anxietyzone.com/index.php/topic,90940.msg507478.html#msg507478

Let me know, if you have any other questions -

Again, you are making great progress- Keep up the Awesome Work!!!!  :grinning-smiley-003:
Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline worldbeat99

  • Hero Member
  • *****
  • Posts: 546
  • Country: 00
  • Rec's: 11
  • Gender: Male
  • Personal text
    • Poke This Member
Re: klonopin
« Reply #6 on: July 13, 2014, 12:26:39 AM »
Forever, I had been taking .5 mg klon in am and pm.  Then one day I took 1 mg together.  It didn't make me dizzy but I did feel tired.
So I'm back to .5 mg twice a day and it's working great for me.

After two weeks at this dose, I feel more calm and confident, more myself.  I hope you start to feel good effects as well!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
2978 Views
Last post August 12, 2006, 10:41:11 AM
by hydads
4 Replies
1093 Views
Last post April 12, 2010, 07:52:41 PM
by electracat
0 Replies
835 Views
Last post April 14, 2010, 01:35:38 PM
by agapetyro
3 Replies
1526 Views
Last post June 02, 2011, 12:13:29 PM
by Perfectly_Imperfect
8 Replies
1941 Views
Last post June 17, 2011, 05:24:44 PM
by Irishmanwrites

anything